Extremes of a class of nonhomogeneous Gaussian random fields

Dȩbicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2016) Extremes of a class of nonhomogeneous Gaussian random fields. The Annals of Probability, 44 (2). pp. 984-1012. ISSN 0091-1798

Abstract

Metadata

Authors/Creators:
Keywords: Extremes; nonhomogeneous Gaussian random fields; Shepp statistics; fractional Brownian motion; maximum loss; span of Gaussian processes; Pickands constant; Piterbarg constant; generalized Pickands–Piterbarg constant
Dates:
  • Published: 14 March 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Jul 2019 13:57
Last Modified: 03 Jul 2019 13:57
Status: Published
Publisher: Institute of Mathematical Statistics
Identification Number: https://doi.org/10.1214/14-AOP994

Download

Share / Export

Statistics